# SDR SCNA05003

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 1,985 hours, 809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FWD EMERGENCY EXITS LOWER SIGNS NOT WORKING.  REMOVED AND REPLACED FUSES IN LT FWD EMERGENCY LIGHT POWER PACK PER AMM 33-51-13, OK FOR SERVICE.
